# SDR FDEA201705261525

- Difficulty date: May 26, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 77,916 hours, 29,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871172
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640 FRAME, BETWEEN STRINGERS 9 AND 10R HAS CORRODED.  REPAIRED THE FRAME IAW EA F-5310-T0333417.
